In a previous paper, we considered a perturbation solution for propagation of the fourth-order coherence function in a random medium. In this paper, it is shown how under certain conditions this solution may be extended to treat the propagation problem when the field fluctuations need not be small. A differential equation governing the fourth-order coherence function is derived. A solution is obtained in the geometric-optics limit when the four points of the coherence function are distinct.
© 1969 Optical Society of AmericaFull Article | PDF Article
OSA Recommended Articles
Mark J. Beran and Alan M. Whitman
J. Opt. Soc. Am. 64(12) 1636-1640 (1974)
J. Opt. Soc. Am. 60(4) 518-521 (1970)
John E. Molyneux
J. Opt. Soc. Am. 61(2) 248-255 (1971)